About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 520148, 9 pages
http://dx.doi.org/10.5402/2012/520148
Research Article

Cogredient Standard Forms of Symmetric Matrices over Galois Rings of Odd Characteristic

School of Sciences, Shandong University of Technology, Shandong, Zibo 255091, China

Received 20 March 2012; Accepted 13 May 2012

Academic Editors: A. V. Kelarev, D. Kressner, and W. A. Rodrigues

Copyright © 2012 Yonglin Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z.-X. Wan, Lectures on Finite Fields and Galois Rings, World Scientific, River Edge, NJ, USA, 2003.
  2. Y. J. Huo and Z. X. Wan, β€œNon-symmetric association schemes of symmetric matrices,” Chinese Science Bulletin, vol. 36, no. 18, pp. 1501–1505, 1991.
  3. Y. Liu and J.-Z. Nan, β€œSome Anzahl theorems in symmetric matrices over finite local rings,” Journal of Mathematical Research and Exposition, vol. 26, no. 3, pp. 423–439, 2006.
  4. Y. Wu, Classifications of Certain Matrices over Special Galois Rings, Scientific Publishing, Beijing, China, 2006.
  5. L. E. Dickson, Linear Groups: With an Exposition of the Galois Field Theory, Dover, New York, NY, USA, 1958.
  6. Z. X. Wan, Geometry of Classical Groups over Finite Fields, Studentlitteratur, 1993.
  7. Y. Cao and F. Szechtman, β€œCongruence of symmetric matrices over local rings,” Linear Algebra and Its Applications, vol. 431, no. 9, pp. 1687–1690, 2009. View at Publisher Β· View at Google Scholar